# SDR REXA201101018

- Difficulty date: December 25, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,938 hours, 19,692 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRAVITY XFLOW WILL NOT TURN OFF WHEN COMMANDED.  OPS CHECK OF GRAVITY XFLOW GOOD IAW AMM 28-13-16. SEE NON-ROUTINE CARDS N23501, N23513, N23517, AND N23515 FOR R&R OF GRAVITY XFLOW VALVE.  REMOVED AND REPLACED GRAVITY XFLOW VALVE IAW 28-13-16 REFERENCE NON-ROUTINE CARD N23513.
